# SDR SIMA200120204

- Difficulty date: July 21, 2001
- Submitted: September 6, 2001
- Operation: Air carrier
- Aircraft: N236AE
- Make and model: Saab 340B
- Aircraft serial: 340B236
- System (JASC): 2600 · Fire Protection System
- Part: Detector
- Part number: 72111211000
- Part serial: A4113
- Condition: Inoperative
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ROC - FLT 5192 - CREW REPORTED THE AVIONICS SMOKE LIGHT ILLUMINATED AND A LOUD NOISE FROM THE AVIONIC RACK FAN IN FLIGHT.  AIRCRAFT WAS RETURNED TO ROC.  AVIONIC FAN WAS PUT ON MEL AT THIS TIME.  MAINTENANCE REMOVED AND REPLACED THE AVIONIC SMOKE DETECTOR IAW SAAB MM.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  NO DEFECTS WERE FOUND IN THE AVIONIC RACK FAN SYSTEM.  (M)
